MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. LEVEL 1 FAST FLOW TRAUMA FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

SMITH¿S MEDICAL ASD, INC. LEVEL 1 FAST FLOW TRAUMA FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Catalog Number H-31-EN
Medical Device Problem Codes Device Emits Odor (1425); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the was a pressure issue and the device smelled like it was burning.The event occurred during testing.There was no physical damage.The device was not dropped.There was no delay of therapy.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6.Codes: updated.Device evaluation: product was not returned, and no photographic evidence was provided to aid in this investigation.As a result, a complaint investigation/product evaluation and problem confirmation could not be performed.Based on a review of service history and information provided by the customer, we are unable to determine a probable cause.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
LEVEL 1 FAST FLOW TRAUMA FLUID WARMER
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20832393
Report Number3012307300-2024-14278
Device Sequence Number15638030
Product Code BSB
UDI-Device Identifier50695085829261
UDI-Public(01)50695085829261(11)060323
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
BK020043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH-31-EN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown